# SDR 07FDEA01778

- Difficulty date: May 12, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 40,432 hours, 26,385 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 75 KTS, ACFT WEIGHT 130,000 DUE TO UNSCHEDULED AIRSPEED/MACH AURAL WARNING SYSTEM MEL 12MAY07 03:27, BFM R ACN RELEASED FOR SERVICE PER MEL/CDL: 34-04-03 CATEGORY: B EXPIRATION: 15MAY07.  MEM R  PERFORMED MACH AURAL WARN TEST IAW 727-200 M/M 34-14-002-5 AND NO FAULTS FOUND, UNABLE TO DUPLICATE REPORTED DISCREPANCY.  REMOVED AND REPLACED BOTH CAPT'S AND F/O'S MACH AIRSPEED INDICATORS IAW 727-200 M/M 34-12-021-4.
